MathSciNet Relay Station
MathSciNet bibliographic data
MR1739838 (2001f:82077) 82C70
Łuczka, J. Application of statistical mechanics to stochastic transport. Applications of statistical physics (Budapest, 1999). Phys. A 274 (1999), no. 1-2, 200–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement